A complete system of solutions in the theory of shallow shells
Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 549-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_3_a15,
author = {\`E. I. Grigolyuk and L. A. Fil'shtinskii},
title = {A complete system of solutions in the theory of shallow shells},
journal = {Doklady Akademii Nauk},
pages = {549--551},
year = {1970},
volume = {190},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a15/}
}
È. I. Grigolyuk; L. A. Fil'shtinskii. A complete system of solutions in the theory of shallow shells. Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 549-551. http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a15/